# SDR HEEA954749

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Rubber Sleeve
- Part number: 11203152105
- Condition: Slipping
- Location: T/R Drive
- Part time: 916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R DRIVESHAFT BEARING BUSHINGS SLIPPING ON DRIVESHAFT.
